# SDR DALA13050499207

- Difficulty date: October 1, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 49,083 hours, 26,029 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1390-1394
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, LONGERON 27R CORRODED BETWEEN BS 1390 -1394.   REMOVED LONGERON.  LOCATED, DRILLED, TREATED, PRIMED, PAINTED AND INSTALLED NEW LONGERON IAW SRM 53-10-01, 51-10-05, & 51-10-03, 51-30-05.
